# SDR GTIA2023073137379

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 10,741 hours, 4,413 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"DIRTY SOCK SMELL AT 17000' AND GOT WORSE AT 9000' MSL.  SHUT DOWN PACK 1 AND SMELL GOES AWAY.-PERFROMED TSM 05-50-00-810-831-A, EVALUATED DISCREPANCY NO SMELL NOTED FROM PACK #2. REF. LOG PAGE # 3262840-2 FOR PACK #1 CORRECTIVE ACTION."
